Bulletin of the Belgian Mathematical Society - Simon Stevin

Taylor Series on the Hyperbolic Unit Ball

D. Eelbode and F. Sommen

Full-text: Open access

Abstract

Hyperbolic monogenics are introduced as eigenfunctions of the hyperbolic angular Dirac operator $\Gamma$. Explicit formulae for the Taylor series of these functions are given, as well as integral formulae related to the hyperbolic angular Dirac operator.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin Volume 11, Number 5 (2005), 719-738.

Dates
First available in Project Euclid: 7 March 2005

Permanent link to this document
http://projecteuclid.org/euclid.bbms/1110205629

Mathematical Reviews number (MathSciNet)
MR2130635

Zentralblatt MATH identifier
1072.30036

Citation

Eelbode, D.; Sommen, F. Taylor Series on the Hyperbolic Unit Ball. Bull. Belg. Math. Soc. Simon Stevin 11 (2005), no. 5, 719--738. http://projecteuclid.org/euclid.bbms/1110205629.


Export citation